A symmetrization result for elliptic equations with lower-order terms
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 7 (1985) no. 2, p. 137-150
@article{AFST_1985_5_7_2_137_0,
     author = {Trombetti, Guido and Vazquez, Juan Luis},
     title = {A symmetrization result for elliptic equations with lower-order terms},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 7},
     number = {2},
     year = {1985},
     pages = {137-150},
     zbl = {0617.35036},
     mrnumber = {842766},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1985_5_7_2_137_0}
}
Trombetti, Guido; Vazquez, Juan Luis. A symmetrization result for elliptic equations with lower-order terms. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 7 (1985) no. 2, pp. 137-150. http://www.numdam.org/item/AFST_1985_5_7_2_137_0/

[1] A. Alvino - G. Trombetti. «Sulle migliori costanti di maggiorazione per una classe di equazioni ellittiche degeneri». Ricerche di Mat. 27 (1978), 193-212. | Zbl 0403.35027

[2] A. Alvino - G. Trombetti. «Equazioni ellitiche con termini di ordine inferiore e riordinamenti». Rend. Acc. Naz. Lincei (8) 66 (1979), 1-7. | MR 606083 | Zbl 0455.35052

[3] A. Alvino - G. Trombetti. «Sulle migliori costanti di maggiorazione per una classe di equazioni ellittiche degeneri e non». Ric. di Mat. 30 (1981), 15-33. | MR 657553 | Zbl 0489.35013

[4] C. Bandle. «Bounds for the solutions of boundary-value problems». J. Math. Anal. Appl. 54 (1976), 706-716. | MR 412572 | Zbl 0327.35007

[5] C. Bandle. «Estimates for the Green's functions of elliptic operators». SIAM J. Math. Anal. 9 (1978), 1126-1136. | MR 512516 | Zbl 0401.35005

[6] C. Bandle. «Isoperimetric inequalities and applications». Pitman, London, (1980). | MR 572958 | Zbl 0436.35063

[7] G. Chiti. «Norme di Orlicz delle soluzioni di una classe di equazioni ellittiche». B.U.M.I. (5) (1979), 178-185. | MR 530146 | Zbl 0398.35028

[8] G. Chiti. «Una maggiorazione a priori dal punto di vista variazionale». Ann. Mat. Pura Appl., 109 (1976). | MR 430186 | Zbl 0346.49025

[9] D. Gilbarg - N.S. Trudinger. «Elliptic partial differential equations of second order». Springer-Verlag, Berlin, (1977). | MR 473443 | Zbl 0361.35003

[10] P.L. Lions. «Quelques remarques sur la symétrisation de Schwartz». Nonlinear partial differential equations and their applications, Collège de France, Seminar, vol. 1, Pitman, London, 1980, pp. 308-319. | MR 631400 | Zbl 0467.35008

[11] C. Maderna - S. Salsa. «Symmetrization in Neumann problems». Applic. Analysis, 9 (1979). | MR 553957 | Zbl 0422.35027

[12] M.K.V. Murthy - C. Stampacchia. «Boundary value problems for some degenerate elliptic operators». Ann. Mat. Pura Appl. 80 (1968). | MR 249828 | Zbl 0185.19201

[13] G. Talenti. «Elliptic equations and rearrangements». Ann. Scuola Norm. Sup. Pisa (4) 3 (1976), 697-718. | Numdam | MR 601601 | Zbl 0341.35031

[14] G. Talenti. «Linear elliptic p.d.e.'s, level sets, rearrangements». To appear in B.U.M.I. | MR 831299 | Zbl 0602.35025

[15] N. Trudinger. «Linear elliptic operators with measurable coefficients». Ann. Scuola Norm. Sup. Pisa (3), 27 (1973). | Numdam | MR 369884 | Zbl 0279.35025

[16] J.L. Vazquez. «Symétrisation pour ut = Δφ(u) et applications». Comptes Rendus Acad. Sci.Paris, série I, 295 (1982) 71-74. | MR 676365 | Zbl 0501.35015

[17] H. Weinberger. «Symmetrization in uniformly elliptic problems». Studies in Math. Anal, Stanford Univ. Press, 1962, pp. 424-428. | MR 145191 | Zbl 0123.07202